# SDR IXXA05SMN75S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, EXTERNAL DOUBLER ON WINDOW BELT AREA ABOVE C-PIT BASKET DOOR OLD UNITED AIRLINES INSUFFICIENT SIZE OF LOWER EXTENSION UPGRADE DOUBLER TO CONFORM TO THE CURRENT DACO DC-8 SRM REQUIREMENTS (REF. 822BX-R59), STA FS 1400.000 L-15.5R.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-0 FIG 22A TR # 53-170 DATE 09-20-03, EO SEMAN NR 2005878 DATE 06-13-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-20D PAGE 21.  FABRICATED REPAIR DOUBLER (ALCLAD 7075 T6 0.190”) IAW DC-8 SRM 53-2-0 FIG 22A SHEET 1, 7, TR NR 53-170, DC-8 SRM 53-4-1 FIG 19 ITEM B, DC-8 SRM 51-1-4 PAGE 1.  CLEANED, TREATED AND PRIMED AREA + REPAIR DOUBLER IAW DC-8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAY
